Positivity preserving hadamard matrix functions

Bhatia, Rajendra ; Elsner, Ludwig (2007) Positivity preserving hadamard matrix functions Positivity, 11 (4). pp. 583-588. ISSN 1385-1292

PDF - Publisher Version

Official URL: http://www.springerlink.com/index/P48218366147528P...

Related URL: http://dx.doi.org/10.1007/s11117-007-2104-8


For every positive real number p that lies between even integers 2(m - 2) and 2(m - 1) we demonstrate a matrix A = [aij] of order 2m such that A is positive definite but the matrix with entries |aij|p is not.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Positive Definite Matrix; Hadamard Matrix Function; Nonlinear Completely Positive Map
ID Code:2564
Deposited On:08 Oct 2010 06:56
Last Modified:16 May 2016 13:32

Repository Staff Only: item control page